# SDR A6WA200640318

- Difficulty date: August 17, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 1092
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,988 hours, 8,938 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IDG CAUTION MESSAGE AT APPROXIMATELY 30 KNOTS ON TAKEOFF ROLL, ABORTED TAKEOFF.  REMOVD AND REPLACED IDG NR 2.  (M)
